MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES PLUS; BENZODIAZEPINE ENZYME IMMUNOASSAY

ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES PLUS; BENZODIAZEPINE ENZYME IMMUNOASSAY
Catalog Number 08056919190
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned positive results for 2 patient urine samples tested for online dat benzodiazepines plus (benz) on a cobas c 503 analytical unit.Patient 1 result from the c503 analyzer was positive.On (b)(6) 2024 patient 2 result from the c503 analyzer was positive.The samples were sent to an external laboratory using liquid chromatography-mass spectrometry (lc/ms) and the results for both samples were negative.The negative results were believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) did not identify any instrument issues.The performance of the instrument was verified.The field application specialist (fas) found the reagent pack had not been mixed prior to calibration or use of the pack.The issue was resolved by loading a new reagent pack that had been mixed and repeating the samples.Precision testing was acceptable.Product labeling states: "carefully invert reagent container several times prior to use to ensure that the reagent components are mixed." the investigation did not identify a product problem.

Brand Name
ONLINE DAT BENZODIAZEPINES PLUS
Common Device Name
BENZODIAZEPINE ENZYME IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19175459
Report Number1823260-2024-01265
Device Sequence Number20418507
Product Code JXM
UDI-Device Identifier07613336170502
UDI-Public07613336170502
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K043327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056919190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown